Buium, Alexandru

P-jets of finite algebras. II: $p$-typical Witt rings

Doc. Math., J. DMV 18, 971-996 (2013)

Summary

Summary: We study the structure of the $p$-jet spaces of the $p$-typical Witt rings of the $p$-adics. We also study the $p$-jets of the comonad map. These data can be viewed as an arithmetic analogue, for the ring $Z$, of the Lie groupoid of the line and hence as an infinitesimal version of the Galois group of $\ Q$ over «$F_1$".

Mathematics Subject Classification

13, K, 05

Keywords/Phrases

Witt vectors

Downloads